# SDR DL72S991598

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225
- Aircraft serial: 21859
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162221
- Condition: Bird Strike
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 L/E SLAT/UPPER SKIN / OSS 170 - 190  DENT REPAIR.  AT SHOP VISIT, THE UPPER SKIN WAS FOUND WITH A LARGE DENT.  UPPER SKIN CUTOUT RESULTED IN APPROX 20 X 20 CUTOUT.  INCLUDING THE UPPER SKIN AFT OF THE NOSE BEAM AND THE L/E SKIN FWD OF THE NOSE BEAM.  EXTENERAL REPAIR INSTALLED USING SOLID FASTENERS AFT OF NOSE BEAM AND BLIND FASTENERS.  INSTALLED FWD OF NOSE BEAM IN INACCESSIBLE AREAS.
